MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Catalog Number 9930014L
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter was not in the tray.
 
Event or Problem Description
It was reported that the foley catheter was not in the tray.
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.Based on the attached photo, observed there was no catheter attached on the inlet tube.There was no trace of cyclohexanone at inlet tube connection area.Based on the reported event and visual inspection based on photo attached, this failure mode can be happened at manufacturing site and confirmed related to manufacturing.A potential root cause for this failure could be due to operator error or operator handling method.A review of the device labeling have been conducted for investigation purposed.The ifu is attached on the investigation overview element.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.Corrections made to tab(s) d,f,h.Initial reporter name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® I.C. COMPLETE CARE® URINE METER FOLEY TRAY
Common Device Name
URINE METER FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23466904
Report Number1018233-2025-09867
Device Sequence Number18672537
Product Code MJC
UDI-Device Identifier00801741019869
UDI-Public(01)00801741019869(11)250620(17)270628(10)MYKQ6502
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9930014L
Device Lot NumberMYKQ6502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown